MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the hub of the ultimum hemostasis introducer came apart.
 
Additional Manufacturer Narrative
One ultimum hemostasis introducer was returned for evaluation.Visual inspection revealed the dilator tube was separated from the dilator hub, and indentations were present at the distal tip.Further investigation revealed the dilator tubing was not positioned into the hub the correct distance allowing for a weak joint where the tubing detached from the hub.As a result of this finding, abbott is performing further investigation.
 
Event or Problem Description
During the procedure, the hub of the ultimum hemostasis introducer detached.Procedure was finished without a new device and no patient consequences.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8346300
Report Number3005334138-2019-00065
Device Sequence Number16721113
Product Code DYB
UDI-Device Identifier05414734008822
UDI-Public05414734008822
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number407832
Device Catalogue Number407832
Device Lot Number6723891
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
06/13/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/05/2019
06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1